Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 23, No. 1, pp. 15-22 (2007)

More on inequalities of Simpson type

Zheng Liu

University of Science and Technology, Liaoning

Abstract: Some generalizations of a recent inequality of Simpson type are given. We also provide some sharp inequalities which improve previous results.

Keywords: Simpson type inequality; premature Gruss inequality; absolutely continuous.

Classification (MSC2000): 26D15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition